Antidepression meds impose counterbalance gain?
Has anyone else have this happen? I'm not lately overeating out of depression or boredom,, I am truly hungry "like a wolf".
If they contain steroids, such as Zyprexa, yes they do.
Yeah, oodles do cause consignment gain. A lot of SSRI's can make you gain some counterbalance. My weights up 10 lbs after starting on Zoloft a while ago. Wellbutrin, on the other hand, can assist you lose weight. So, you might want to look into that.
Yes antidepressant drugs, especially Paxil, increases your appetite, and will exact weight gain! I use to be on paxil and gain weight on it, I am very soon on Prozac and it seems to be better, but your doctor will know which one you should run on.it seems to be, you cure one piece and it causes side effects...it is the pits.
Maybe you should discuss with your doctor going on for an appetite suppressant, prescription strength. You can read about Rimonabant at http://www.4rx.web
Hope this helps.
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...